Existence of the solution of Szebehely's equation in three dimensions using a two-parametric family of orbits

F. Váradi, B. Érdi

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

The three-dimensional inverse problem is investigated. A quasi-linear system of partial differential equations is derived for the determination of the potential. The solution of this system is studied by a method of differential geometry. A necessary condition for the solution is derived and the determination of the potential is reduced to algebraic equations written in vectorial form. A few examples are also given.

Original languageEnglish
Pages (from-to)395-405
Number of pages11
JournalCelestial Mechanics
Volume30
Issue number4
DOIs
Publication statusPublished - Aug 1983

Fingerprint

orbits
differential geometry
inverse problem
linear systems
partial differential equations
geometry
family
method

ASJC Scopus subject areas

  • Astronomy and Astrophysics
  • Space and Planetary Science

Cite this

Existence of the solution of Szebehely's equation in three dimensions using a two-parametric family of orbits. / Váradi, F.; Érdi, B.

In: Celestial Mechanics, Vol. 30, No. 4, 08.1983, p. 395-405.

Research output: Contribution to journalArticle

@article{78a84b5cae2c49b7977dded5a14e37c7,
title = "Existence of the solution of Szebehely's equation in three dimensions using a two-parametric family of orbits",
abstract = "The three-dimensional inverse problem is investigated. A quasi-linear system of partial differential equations is derived for the determination of the potential. The solution of this system is studied by a method of differential geometry. A necessary condition for the solution is derived and the determination of the potential is reduced to algebraic equations written in vectorial form. A few examples are also given.",
author = "F. V{\'a}radi and B. {\'E}rdi",
year = "1983",
month = "8",
doi = "10.1007/BF01375509",
language = "English",
volume = "30",
pages = "395--405",
journal = "Celestial Mechanics and Dynamical Astronomy",
issn = "0923-2958",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - Existence of the solution of Szebehely's equation in three dimensions using a two-parametric family of orbits

AU - Váradi, F.

AU - Érdi, B.

PY - 1983/8

Y1 - 1983/8

N2 - The three-dimensional inverse problem is investigated. A quasi-linear system of partial differential equations is derived for the determination of the potential. The solution of this system is studied by a method of differential geometry. A necessary condition for the solution is derived and the determination of the potential is reduced to algebraic equations written in vectorial form. A few examples are also given.

AB - The three-dimensional inverse problem is investigated. A quasi-linear system of partial differential equations is derived for the determination of the potential. The solution of this system is studied by a method of differential geometry. A necessary condition for the solution is derived and the determination of the potential is reduced to algebraic equations written in vectorial form. A few examples are also given.

UR - http://www.scopus.com/inward/record.url?scp=13744252067&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=13744252067&partnerID=8YFLogxK

U2 - 10.1007/BF01375509

DO - 10.1007/BF01375509

M3 - Article

AN - SCOPUS:13744252067

VL - 30

SP - 395

EP - 405

JO - Celestial Mechanics and Dynamical Astronomy

JF - Celestial Mechanics and Dynamical Astronomy

SN - 0923-2958

IS - 4

ER -